# SDR AWXA200600799

- Difficulty date: May 14, 2005
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 59,074 hours, 15,739 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C8 CHECK DISCOVERED CRACK IN HOLE NR 54 OF THE RT WING REAR SPAR, ACTUATOR CYLINDER ANCHORAGE.  REQUIRES OVER SIZING THE HOLE BEYOND SERVICE BULLETIN LIMITS.  MAINTENANCE REAMED HOLE AND INSTALLED OVERSIZED FASTENER AT THE NR 54 HOLE OF THE RT WING REAR SPAR, ACTUATOR CYLINDER ANCHORAGE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5721-05153-ES1.
